# SDR CALA2023022400532

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 110,304 hours, 11,334 cycles
- Engine time: 14,847 hours, 1,788 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 1839M23P03
- Condition: Cracked
- Location: Fan Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ENGINE #1 FOUND #7 FAN BLADE DOVETAIL KEY CRACKED/BROKEN AT ROOT. ATTATCHED PHOTO. ADDED PICTURE RPL''D #1 ENG, DOVETAIL KEY AT #7 FAN BLADE REF AMM''S 72-21-02-020-803-G00 AND 72-21-02-400-803-G00. RAN ENG AT IDLE ALL PARAMETERS NORMAL.
